# SDR SWAA2012062805351

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 22,224 hours, 10,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 30345
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LIGHT SIDE OF CLOSET MISSING.  REMOVED AND REPLACED LIGHT ASSY AND BATTERY PER MM.
